# SDR SWAA2023081487878

- Difficulty date: August 9, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 19,605 hours, 9,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EXIT CALL LIGHT CLIP ON HOUSING BROKEN<[01] O.K. TO CONTINUE. PER MEL 25-10-01 SP#1B. AUTH# 149439.;[02] REMOVED AND REPLACED FWD EXIT SIGN CALL LIGHT ASSEMBLY REF AMM 33-51-01
